Regular and Chaotic Dynamics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regular and Chaotic Dynamics, 2013, том 18, выпуск 6, страницы 732–741
DOI: https://doi.org/10.1134/S1560354713060129
(Mi rcd167)
 

Эта публикация цитируется в 9 научных статьях (всего в 9 статьях)

An Estimation for the Hyperbolic Region of Elliptic Lagrangian Solutions in the Planar Three-body Problem

Xijun Hu, Yuwei Ou

Department of Mathematics, Shandong University, Jinan, Shandong 250100, The People’s Republic of China
Список литературы:
Аннотация: It is well known that the linear stability of elliptic Lagrangian solutions depends on the mass parameter $\beta=27(m_1m_2+m_2m_3+m_3m_1)/(m_1+m_2+m_3)^2 \in [0,9]$ and the eccentricity $e \in [0,1)$. Based on new techniques for evaluating the hyperbolicity and the recently developed trace formula for Hamiltonian systems [9], we identify regions for $(\beta,e)$ such that elliptic Lagrangian solutions are hyperbolic. Consequently, we have proven that the elliptic relative equilibrium of square central configurations is hyperbolic with any eccentricity.
Ключевые слова: central configurations, elliptic relative equilibrium, linear stability, hyperbolicity, $n$-body problem.
Финансовая поддержка Номер гранта
National Natural Science Foundation of China 11131004
Research Fund for the Doctoral Program of Higher Education 20100131110024
Program for Changjiang Scholars and Innovative Research Team IRT1264
This research was partially supported by NSFC (№ 11131004). X. Hu’s research was partially supported by PCSIRT (IRT1264), RFDP (№ 20100131110024).
Поступила в редакцию: 12.09.2013
Принята в печать: 16.11.2013
Реферативные базы данных:
Тип публикации: Статья
MSC: 70F10, 37J25, 37J45
Язык публикации: английский
Образец цитирования: Xijun Hu, Yuwei Ou, “An Estimation for the Hyperbolic Region of Elliptic Lagrangian Solutions in the Planar Three-body Problem”, Regul. Chaotic Dyn., 18:6 (2013), 732–741
Цитирование в формате AMSBIB
\RBibitem{HuOu13}
\by Xijun Hu, Yuwei Ou
\paper An Estimation for the Hyperbolic Region of Elliptic Lagrangian Solutions in the Planar Three-body Problem
\jour Regul. Chaotic Dyn.
\yr 2013
\vol 18
\issue 6
\pages 732--741
\mathnet{http://mi.mathnet.ru/rcd167}
\crossref{https://doi.org/10.1134/S1560354713060129}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3146590}
\zmath{https://zbmath.org/?q=an:1286.70016}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000329108900012}
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/rcd167
  • https://www.mathnet.ru/rus/rcd/v18/i6/p732
  • Эта публикация цитируется в следующих 9 статьяx:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Статистика просмотров:
    Страница аннотации:120
    Список литературы:30
     
      Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2024